# SDR UALA2010081602995

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 54,456 hours, 20,150 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED  BURNING ELECTRICAL ODOR UPON ENTERING COCKPIT, AVIONICS HORN ON.  BLOWER EXTRACT FAULT.  ODOR DISSIPATED WHEN ACFT PACKS WERE TURNED ON PER MEL.  NO ECAM FAULTS.  ACFT POWERED UP WITHOUT REGARD TO MEL PROCEDURE, BY OPS.  POST FLIGHT REPORT SHOWS NO OTHER FAULTS.
